# SDR CALA2018020900509

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 51,563 hours, 22,184 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 3655
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLOWER FAULT DISPLAYED ON UPPER ECAM SCREEN.   VENT FAULT ASSOCIATED WITH A  GRINDING NOISE AND ELECTRICAL ODOR.  REPLACED THE BLOWER FAN IAW MM 21-26-51. LEAK AND OPS CHECKED GOOD.
